# SDR GTIA2018011602344

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 10,187 hours, 4,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 6000 FT, ON ARRIVAL BOTH PILOTS SENSED A CHEMICAL SWEET ODOR.  THE NR 1 PACK WAS TURNED OFF AND THE ODOR WENT AWAY.  LEFT PACK OFF AND NO ODOR OCCURRED AFTER .  PERFORMED TSM 05-50-00-810-831-A.  INSPECTED THE NR 1 ENGINE DEOILER, FOUND NO SIGNS OF LEAKS. INSPECTED APU DUCT AND FOUND NO SIGNS OF CONTAMINATION.  INSPECTED THE NR 1 PACK DUCTS AND FOUND NO SIGNS OF CONTAMINATION.  ACFT OK FOR SERVICE
